MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G5 DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0801-NT
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Positioning Failure (1158); Improper or Incorrect Procedure or Method (2017); Device Damaged by Another Device (2915); Difficult to Open or Close (2921); Unintended Movement (3026); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ degenerative mitral regurgitation (mr), anterior leaflet flail with prolapse (a1), coronary artery disease (cad), hypertension (htn), hyperlipidemia (hld), chronic obstructive pulmonary disease (cpod), tricuspid regurgitation (tr), right bundle branch (rbb), transient ischemic attack (tia) for a mitraclip procedure.During the procedure, first leaflet grasp was not convinced of full leaflet insertion, and second leaflet grasp was well visualized, and it was decided to deploy the clip.Clip was deployed and slight lateral to medial, cant was noted.It was previously planned to implant the second mitraclip central to the first clip.After implanting the second mitraclip, lateral jet had worsened and it was observed that the anterior leaflet was visible outside of the clip.It was decided to implant the additional clip lateral to the first clip.Third mitraclip was down in the ventricle, grasping was completed and found the orientation was not correct.Physician opened the arm, mistakenly did not lift the grippers, tried to rotate the clip and resistance was felt.When physician realized the mistake, physician lifted the grippers and the clip spun in the ventricle becoming entangled.It was tried to free the clip and while doing so, third clip knocked the first clip, and first clip had single leaflet device attachment (slda) and the clip was no longer attached to the anterior leaflet.Third clip was able to be freed and grasped at the intended location.Imaging was difficult.The final mr was grade 1+.There were no adverse patient effects or clinically significant delays reported.

Brand Name
MITRACLIP G5 DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24802024
Report Number2135147-2026-02207
Device Sequence Number9943692
Product Code NKM
UDI-Device Identifier05415067050717
UDI-Public(01)05415067050717(17)270125(10)50728R1122
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-NT
Device Catalogue NumberCDS0801-NT
Device Lot Number50728R1122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Patient Age73 YR
Patient SexFemale
Patient Weight77 KG